# SDR USAA2013111900003

- Difficulty date: November 18, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 43,940 hours, 15,876 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 3602
- Condition: Failed
- Location: Zone 100
- Part time: 43,013 hours, 21,219 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CLIMB, CREW REPORTED A VERY LOUD FAN NOISE IN COCKPIT.  A STRONG ELECTRIAL ODOR FOLLOWED BY ECAM VENT BLOWER FAULT.  ODOR SUBSIDED AFTER BLOWER PB SWITCHED TO OVERIDE IAW ECAM PROCEDURES.  MAINTENANCE R & R AVIONICS BLOWER FAN IAW AMM 21-26-51. OPS CHECKS GOOD.
